# SDR 05FDEA03152

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 17,387 hours, 8,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Socket
- Condition: Leaking
- Location: Hyd Solenoid Con
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL330 RECEIVED ECAM FOR GREEN SYSTEM HYDRAULIC RESV LO.  COMPLIED WITH ECAM AND DESELECTED GREEN PUMPS.  AFTER NR 1 GREEN PUMP DESELECTED, ENGINE NR 1 GREEN PUMP C/B POPPED AND WOULD NOT ALLOW NR 1 GREEN PUMP TO BE DESELECTED.  REFERENCE A300-600 AMM 29-00-00-3 GREEN HYDRAULIC QUANTITY WAS 4 GALS IN WHEEL WELL AT RESERVOIR.  PERFORMED INSPECTION OF GREEN SYSTEM.  PERFORMED TEST IAW A300-600 AMM 29-11-32, P. BLOCK 401.  FOUND NR 1 ENGINE DEPRESS SOLENOID CONNECTOR SOCKET LOOSE  ON SOLENOID ASSY.  REMOVED AND REPLACED DEPRESSURIZING VALVE IAW MM SUP 29-11-32-4.  OP'S CHECKS NORMAL AT THIS TIME.  NO LEAKS NOTED, SEE 29-10/9080.
